# SDR CA121211006

- Difficulty date: November 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON A FLIGHT PILOT REPORTED ENGINE PROBLEM AND PROCEEDED TO AN EMERGENCY LANDING.
